# SDR 03FDEA00995

- Difficulty date: June 28, 2003
- Submitted: June 30, 2003
- Operation: Air carrier
- Aircraft: N463FE
- Make and model: Boeing 727-200
- Aircraft serial: 22551
- Aircraft time: 35,787 hours, 24,581 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 53FX14281
- Part serial: 22551
- Condition: Gouged
- Location: Main Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDIS  463     53-10  0005658  24JUN03  BFM  CLOSE R  COMPLY WITH EA NR 7-5310-70960, FUSELAGE - MAIN CARGO DOOR ACTUATOR FITTING GOUGE   REPAIR P/N 53FX1428-1.    FACT  27JUN03  13:57  BFM R  COMPLIED WITH EA NR 7-5310-70960,FUSELAGE-MAIN CARGO DOOR ACTUATOR FITTING GOUGE   REPAIR P/N 53FX1428-1.
